# SDR 97ZZZX836

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N899F
- Make and model: Cessna 182K
- Aircraft serial: 18258163
- System (JASC): 7931 · Engine Oil Pressure
- Part: Line
- Part number: 0500106292
- Condition: Leak
- Location: Oil Gauge
- Part time: 4,479 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE LINE BEHIND INSPECTION PANEL LEAKING ON TOP BETWEEN GAUGE AND FIREWALL.  PILOT REPORTED OIL ON FLOOR BY PEDAL.  NOT ABLE TO SEE AREA FROM BELOW.
